# SDR MWEA96637

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LONGERON 2R CRACKED AT STA 756.  MAINTENANCE INSTALLED SPLICE REPAIR IAW DOUGLAS SERVICE REWORK DRAWING NUMBER SR09530128.
